Advertisement

Annali di Matematica Pura ed Applicata

, Volume 80, Issue 1, pp 387–397 | Cite as

On invariant immersions

  • Koichi Ogiue
Article
  • 29 Downloads

Summary

Theory of immersions satisfying the condition that tangent spaces to an immersed submanifold are invariant under the curvature transformation.

Keywords

Tangent Space Curvature Transformation Invariant Immersion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Bibliography

  1. [1]
    A. Fialkow,Hypersurfaces of a space of constant curvature, Ann. of Math. 39 (1938) 762–785.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    N.J. Hicks,Notes on Differential Geometry, Van Nostrand (1965).Google Scholar

Copyright information

© Nicola Zanichelli Editore 1968

Authors and Affiliations

  • Koichi Ogiue
    • 1
  1. 1.Tokio

Personalised recommendations